# SDR AUS20011393

- Difficulty date: December 27, 2001
- Submitted: February 5, 2002
- Operation: General aviation
- Make and model: Dhavxx DH82AROBRTSN
- Engine: Dhavxx GIPSYMAJOR1
- System (JASC): 8530 · Reciprocating Engine Cylinder Section
- Part: Exhaust Valve
- Part number: 802
- Condition: Faulty
- Location: Nr 2 Cylinder
- Part time: 50 cycles
- Stage of operation: NR
- How discovered: O
- Nature of condition: E
- Precautionary procedure: O

## Discrepancy

(AUS) NR 2 CYLINDER EXHAUST VALVE FAULTY.
